Translator Disclaimer
2016 Classification of Canonical Bases for (n-2)-Dimensional Subspaces of n-Dimensional Vector Space
U Shtukar
J. Gen. Lie Theory Appl. 10(1): 1-8 (2016). DOI: 10.4172/1736-4337.1000245

Abstract

Famous K. Gauss introduced reduced row echelon forms for matrices approximately 200 years ago to solve systems of linear equations but the number of them and their structure has been unknown until 2016 when it was determined at first in the previous article given up to (n−1)×n matrices. The similar method is applied to find reduced row echelon forms for (n−2)×n matrices in this article, and all canonical bases for (n−2)-dimensional subspaces of -dimensional vector space are found also.

Citation

Download Citation

U Shtukar. "Classification of Canonical Bases for (n-2)-Dimensional Subspaces of n-Dimensional Vector Space." J. Gen. Lie Theory Appl. 10 (1) 1 - 8, 2016. https://doi.org/10.4172/1736-4337.1000245

Information

Published: 2016
First available in Project Euclid: 3 February 2017

zbMATH: 06685549
MathSciNet: MR3652755
Digital Object Identifier: 10.4172/1736-4337.1000245

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.10 • No. 1 • 2016
Back to Top